# SDR SWAA092136

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 21,263 hours, 12,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER BROKEN AT ROW 21.  REMOVED AND REPLACED COVER PER MM.
